# SDR 98ZZZX2482

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: A21815869805
- Condition: Failed
- Location: Comm Transmit
- Part time: 8,793 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED THE TRANSMIT SWITCH WOULD STICK PERIODICALLY.  REPLACED SWITCH.
